12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Homology for operator algebras II: stable homol...
View graph of relations

« Back

Homology for operator algebras II: stable homology for non-self adjoint algebras.

Research output: Contribution to journalJournal article

Published

Journal publication date10/01/1996
JournalJournal of Functional Analysis
Journal number1
Volume135
Number of pages37
Pages233-269
Original languageEnglish

Abstract

New homology groups are defined for a non-self-adjoint operator algebra with a distinguished masa which is based upon cycles and boundaries associated with complexes of partial isometries in the stable algebra. Under natural hypotheses the zeroth order group coincides with theK0group of the generatedC*-algebra. Several identifications and applications are given, and in particular it is shown how stable homology is significant for the classification of regular subalgebras and regular limit algebras.